Biregular graphs whose energy exceeds the number of vertices

Gutman, Ivan and Klobucar, Antoaneta and Majstorovic, Snjezana and Adiga, Chandrashekar (2009) Biregular graphs whose energy exceeds the number of vertices. Match-Communications In Mathematical and In Computer Chemistry, 62 (3). pp. 499-508. ISSN 0340-6253

[img] Text (Full text)
Restricted to Registered users only

Download (185kB) | Request a copy


A graph is said to be biregular if its vertex degrees assume exactly two different values. The energy E(G) of a graph G is equal to the sum of the absolute values of the eigenvalues of G. Conditions are established under which the inequality E(G) > n is obeyed for connected n-vertex acyclic, unicyclic, and bicyclic biregular graphs.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 19 not found.
Date Deposited: 30 Aug 2019 05:30
Last Modified: 08 Jul 2022 11:11

Actions (login required)

View Item View Item